# SDR DHL2007742054

- Difficulty date: November 26, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1070 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, AFT PIT AT FRAME BS 1070 ABOVE STRINGER 26R.  CUT OUT DAMAGED AREA APPROXIMATE DIMENSTION 1: BY 1: IAW B-727 SRM 51-40-2 FIGURE 1.  FABRICATED FRAME REPAIR DOUBLER FROM 7075-0 0.071" PO NR 724711 APPROXIMATE DIMENSION 10" BY 4.5" IAW B-727 SRM 51-40-2 FIGURE 1 AND 53-10-2 FIGURE 5.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS ER NR 2-37153-801 REV A.  INSTALLED REPAIR DOUBLER AT FRAME BS 1070 ABOVE STRINGER 26R IAW B-727 SRM 51-40-3 FIGURE 1 AND SRM 51-30-2.
